Alert archive / North Dakota / Fire Weather Watches in 2021
Fire Weather Watch 13, NWS Bismarck, ND
NWS Bismarck, ND issued this fire weather watch at Aug 9, 2021, 2:55 AM MDT for 4 counties in North Dakota. It took effect at Aug 10, 2021, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 9, 2021, 2:55 AM MDT (08:55 UTC)
- In effect from
- Aug 10, 2021, 12:00 PM MDT
- Expired
- Aug 10, 2021, 3:02 AM MDT
- In force
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 3324 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
835 WWUS83 KBIS 090855 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 355 AM CDT Mon Aug 9 2021 ...FIRE WEATHER WATCH FOR FAR SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND EVENING... .Critical fire weather conditions are possible on Tuesday afternoon and evening in far southwest North Dakota. Relative humidity values could drop to around 18 to 20 percent, with westerly winds forecast to be sustained around 20 to 25 mph and gusting up to 35 mph. Any fires that ignite could spread rapidly and may become difficult to control or suppress. NDZ040-043-044-092100- /O.NEW.KBIS.FW.A.0013.210810T1800Z-210811T0400Z/ Slope-Bowman-Adams- 255 AM MDT Mon Aug 9 2021 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FAR SOUTHWEST NORTH DAKOTA... The National Weather Service in Bismarck has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Tuesday afternoon through Tuesday evening. * WINDS...West 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 18 to 20 percent. * AFFECTED AREA...Far southwest North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ MJ
6 follow-up statements
035 WWUS83 KBIS 091126 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 626 AM CDT Mon Aug 9 2021 ...FIRE WEATHER WATCH FOR FAR SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND EVENING... .Critical fire weather conditions are possible on Tuesday afternoon and evening in far southwest North Dakota. Relative humidity values could drop to around 18 to 20 percent, with westerly winds forecast to be sustained around 20 to 25 mph and gusting up to 35 mph. Any fires that ignite could spread rapidly and may become difficult to control or suppress. NDZ040-043-044-092330- /O.CON.KBIS.FW.A.0013.210810T1800Z-210811T0400Z/ Slope-Bowman-Adams- 526 AM MDT Mon Aug 9 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FAR SOUTHWEST NORTH DAKOTA... * WINDS...West 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 18 to 20 percent. * AFFECTED AREA...Far southwest North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ MJ
945 WWUS83 KBIS 091424 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 924 AM CDT Mon Aug 9 2021 ...FIRE WEATHER WATCH FOR FAR SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND EVENING... .Critical fire weather conditions are possible on Tuesday afternoon and evening in far southwest North Dakota. Relative humidity values could drop to around 15 to 20 percent, with westerly winds forecast to be sustained around 20 to 25 mph and gusting up to 35 mph. Any fires that ignite could spread rapidly and may become difficult to control or suppress. NDZ040-043-044-100230- /O.CON.KBIS.FW.A.0013.210810T1800Z-210811T0400Z/ Slope-Bowman-Adams- 824 AM MDT Mon Aug 9 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FAR SOUTHWEST NORTH DAKOTA... * WINDS...West 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent. * AFFECTED AREA...Far southwest North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ZH
806 WWUS83 KBIS 091741 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 1241 PM CDT Mon Aug 9 2021 ...FIRE WEATHER WATCH FOR FAR SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND EVENING... .Critical fire weather conditions are possible on Tuesday afternoon and evening in far southwest North Dakota. Relative humidity values could drop to around 15 to 20 percent, with westerly winds forecast to be sustained around 20 to 25 mph and gusting up to 35 mph. Any fires that ignite could spread rapidly and may become difficult to control or suppress. NDZ040-043-044-100545- /O.CON.KBIS.FW.A.0013.210810T1800Z-210811T0400Z/ Slope-Bowman-Adams- 1141 AM MDT Mon Aug 9 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FAR SOUTHWEST NORTH DAKOTA... * WINDS...West 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent. * AFFECTED AREA...Far southwest North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ZH
231 WWUS83 KBIS 091941 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 241 PM CDT Mon Aug 9 2021 ...FIRE WEATHER WATCH FOR FAR SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND EVENING... .Critical fire weather conditions are possible on Tuesday afternoon and evening in far southwest North Dakota. Relative humidity values could drop to around 15 to 20 percent, with westerly winds forecast to be sustained around 20 to 25 mph and gusting up to 35 mph. Any fires that ignite could spread rapidly and may become difficult to control or suppress. NDZ041-100745- /O.EXA.KBIS.FW.A.0013.210810T1800Z-210811T0400Z/ Hettinger- 141 PM MDT Mon Aug 9 2021 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FAR SOUTHWEST NORTH DAKOTA... The National Weather Service in Bismarck has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Tuesday afternoon through Tuesday evening. * WINDS...West 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent. * AFFECTED AREA...Far southwest North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. * AFFECTED AREA...Far southwest North Dakota. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NDZ040-043-044-100745- /O.CON.KBIS.FW.A.0013.210810T1800Z-210811T0400Z/ Slope-Bowman-Adams- 141 PM MDT Mon Aug 9 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FAR SOUTHWEST NORTH DAKOTA... * WINDS...West 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent. * AFFECTED AREA...Far southwest North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ZH
649 WWUS83 KBIS 100244 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 944 PM CDT Mon Aug 9 2021 ...FIRE WEATHER WATCH FOR FAR SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND EVENING... .Critical fire weather conditions are possible on Tuesday afternoon and evening in far southwest North Dakota. Relative humidity values could drop to around 15 to 20 percent, with westerly winds forecast to be sustained around 20 to 25 mph and gusting up to 35 mph. Any fires that ignite could spread rapidly and may become difficult to control or suppress. NDZ040-041-043-044-101445- /O.CON.KBIS.FW.A.0013.210810T1800Z-210811T0400Z/ Slope-Hettinger-Bowman-Adams- 844 PM MDT Mon Aug 9 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FAR SOUTHWEST NORTH DAKOTA... * WINDS...West 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent. * AFFECTED AREA...Far southwest North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CJS
450 WWUS83 KBIS 100902 RFWBIS URGENT - FIRE WEATHER MESSAGE National Weather Service Bismarck ND 402 AM CDT Tue Aug 10 2021 ...RED FLAG WARNING FOR SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING... .Critical fire weather conditions are expected in southwest and far south central North Dakota this afternoon and evening. Expect relative humidity values to drop to around 15 to 20 percent, with westerly winds sustained around 20 to 25 mph and gusting up to 40 mph. A cold front will reach the area in the evening and shift winds to northwesterly. Any fires that ignite could spread rapidly and may become difficult to control or suppress. NDZ040-041-043-044-102115- /O.UPG.KBIS.FW.A.0013.210810T1800Z-210811T0400Z/ /O.NEW.KBIS.FW.W.0022.210810T1800Z-210811T0400Z/ Slope-Hettinger-Bowman-Adams- 302 AM MDT Tue Aug 10 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA... The National Weather Service in Bismarck has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon today to 10 PM MDT this evening. The Fire Weather Watch is no longer in effect. * WINDS...West 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent. * AFFECTED AREA...Southwest and far south central North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... Burn bans may be in effect. Contact local authorities for details. && $$ NDZ042-045-046-102115- /O.NEW.KBIS.FW.W.0022.210810T1800Z-210811T0400Z/ Grant-Sioux-Emmons- 402 AM CDT Tue Aug 10 2021 /302 AM MDT Tue Aug 10 2021/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 11 PM CDT /10 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA... The National Weather Service in Bismarck has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM CDT /noon MDT/ this afternoon to 11 PM CDT /10 PM MDT/ this evening. * WINDS...West 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent. * AFFECTED AREA...Southwest and far south central North Dakota. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... Burn bans may be in effect. Contact local authorities for details. && $$ MJ
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this fire weather watch went out at Aug 8, 11:54 PM MDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 8, 11:54 PM MDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Bismarck ND 1254 AM CDT Mon Aug 9 2021 .UPDATE... Issued at 1254 AM CDT Mon Aug 9 2021 No major changes needed with this update. The cold front at 530 UTC extends from Rolla to the southwest corner of the state, with convection continuing along and behind the cold front, especially in northwest and west central North Dakota. Showers and non-severe thunderstorms are expected to continue slowly progressing east through the night. UPDATE Issued at 951 PM CDT Sun Aug 8 2021 No significant changes were made with this update. Convection is increasing in coverage over eastern MT this evening, especially along and behind the surface cold front which at 02 UTC extends from about Minot to Miles City. That trend should continue over- night as the frontal zone gradually sags southeast, with limited bouyancy (MUCAPE from 250-500 J/kg in the frontal zone) likely minimizing the strength of elevated updrafts. However, the low- level thermodynamic setting will be characterized by steep lapse rates in the residual boundary layer along with dry profiles, so the related large DCAPE suggests gusty winds are possible despite the likely elevated character of the convection. UPDATE Issued at 619 PM CDT Sun Aug 8 2021 The deeply mixed, hot boundary layer has generated considerable high-based cumulus over western ND late this afternoon, and recent radar trends suggest some of the towers have deepened sufficiently for precipitation production, at least aloft. Forecast soundings suggest cloud bases are over 10,000 ft AGL, with shallow bouyancy atop the deep boundary layer, so this activity should be rather insignificant. GOES day cloud phase RGB imagery suggests the more prominent updraft glaciation is taking place in the post-frontal environment, so we have focused PoPs along/behind the front into tonight. That generally resulted in a bit of a delay in eastward and southward advance of precipitation chances through about 06 UTC. Otherwise, we also increased post-frontal north-northwest wind speeds tonight and Monday with this update, especially over southwestern ND, owing to the magnitude of cold air advection and related low-level mass field adjustments behind the cold front. && .SHORT TERM...(This evening through Monday night) Issued at 130 PM CDT Sun Aug 8 2021 Temperatures continue to climb this afternoon with many locations nearing or possibly even hitting 100 degrees. Otherwise, the main question for the short term period is in regards to thunderstorm chances tonight and severe weather chances Monday into Monday night. Presently, an upper level low is positioned over the northern Rockies. This upper low will progress eastward through the remainder of today and tonight. The low will then lift up into southern Saskatchewan/Manitoba and associated potent shortwave energy will slide through the region Monday. Meanwhile, at the surface, associated surface low pressure presently situation over eastern Montana will slide along the ND/SD border tonight through Monday afternoon. RAP model analysis suggests 1500 to 2500 J/kg of MLCAPE, 0 to 6 km bulk shear of 30 to 50 kts, and steep mid-level lapse rates of 8 to 8.5 degrees C/km. All in all, indications are that a few supercells are not out of the question and confidence in seeing large hail has increased a bit. In regards to winds, DCAPE values continue to appear high in that 1000 to 1300 J/kg range. The one concern is that RAP soundings suggest a failure of the mixed layer to tap into the strongest winds aloft. This may inhibit some of the worst gusts at the surface. Still, the main point remains that large hail and very strong wind gusts are possible. Locations most likely to see severe weather are east of Highway 83. .LONG TERM...(Tuesday through Sunday) Issued at 130 PM CDT Sun Aug 8 2021 There could be a few lingering showers and thunderstorms through the day Tuesday from the prior shortwave Monday/Monday night. Otherwise, the large majority of the extended period looks mostly quiet with the region coming under northwest flow aloft Tuesday through at least Friday as a west CONUS ridge builds back in. The occasional shortwave dipping through while in northwest flow isn't uncommon, so wouldn't be surprised if a few showers and thunderstorms occur at some point, some time. Presently though, as mentioned, models keep things dry through the workweek. Beyond that, models diverge a bit in regards to when/if the ridge will break down come the weekend. Forecast highs keep the region seasonable (broadly, the upper 70s to around 90) for this time of the year through the workweek. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1254 AM CDT Mon Aug 9 2021 Isolated to scattered showers and thunderstorms will continue to increase in coverage over western ND tonight and expand east into central ND late tonight and Monday. The highest probabilities of impacts are at KXWA tonight, and KMOT and KJMS on Monday. Otherwise, MVFR ceilings are possible behind a cold front in northwest and north central ND late tonight and Monday, and low- level wind shear is likely in the south tonight ahead of that front, including at KDIK and KBIS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MJ SHORT TERM...Telken LONG TERM...Telken AVIATION...MJ
Hazardous weather outlook, Aug 8, 11:55 PM MDT, 3 hours before
Hazardous Weather Outlook National Weather Service Bismarck ND 1255 AM CDT Mon Aug 9 2021 NDZ001-002-009-010-017>020-031>034-040>045-100600- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer-Oliver- Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman- Adams-Sioux- 1255 AM CDT Mon Aug 9 2021 /1155 PM MDT Sun Aug 8 2021/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight A few thunderstorms are expected tonight. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered thunderstorms are possible on Monday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ003>005-011>013-021>023-025-035>037-046>048-050-051-100600- Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McLean-Sheridan- Wells-Foster-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure- McIntosh-Dickey- 1255 AM CDT Mon Aug 9 2021 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight A few thunderstorms are possible tonight in central North Dakota. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered strong to severe thunderstorms are possible Monday afternoon and evening. The main threats will be damaging winds with gusts up to 75 mph and large hail up to ping-pong ball size. .SPOTTER INFORMATION STATEMENT... Spotters could be needed Monday afternoon and evening. MJ
In the hours before
Special weather statement, Aug 8, 9:10 PM MDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Bismarck ND
910 PM MDT Sun Aug 8 2021
NDZ031-032-040-090400-
Golden Valley ND-Billings ND-Slope ND-
910 PM MDT Sun Aug 8 2021
...Strong thunderstorms will impact portions of Golden Valley,
southwestern Billings and western Slope Counties through 1000 PM
MDT...
At 909 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wibaux to 7 miles north of Marmarth.
Movement was northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beach, Amidon, Marmarth, Medora, Golva, Sentinel Butte, Alpha, Three
V Crossing and Pretty Butte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4721 10405 4733 10381 4733 10368 4642 10322
4628 10405
TIME...MOT...LOC 0309Z 245DEG 28KT 4703 10424 4640 10394
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
GALEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 9:10 PM MDT | Special Weather Statement | BIS | Golden Valley, Slope | 50 min |
| Aug 9, 1:15 PM MDT | Special Weather Statement | BIS | Ward | 45 min |
| Aug 9, 1:49 PM MDT | Special Weather Statement | BIS | Renville | 41 min |
| Aug 9, 4:23 PM MDT | Severe Thunderstorm Warning | BIS | Wells | 52 min |
| Aug 9, 4:29 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 46 min |
| Aug 9, 4:53 PM MDT | Special Weather Statement | BIS | Rolette | 37 min |
| Aug 9, 5:02 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 43 min |
| Aug 9, 5:10 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 35 min |
| Aug 9, 5:43 PM MDT | Severe Thunderstorm Warning | BIS | Foster | 47 min |
Nearby
Fire Weather Watches in North Dakota, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.